# SDR GTIA050152

- Difficulty date: May 1, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Meter
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

METER SEL AND HEAT INDICATION GOES RANDOMLY FROM FULL CURRENT (PEGGED) ON ALL SETTINGS EXCEPT "CAPT" "FO" AND "AUX" TO SOMETIMES JUST "RUD LIM" TO SOMETIMES JUST OFF PEGGED, AIRCRAFT TAIL SWAP WITH N835NK.  REMOVED AND REPLACED METER SEL AND HEAT SWITCH, OPS CHECK GOOD.  NO OTHER DEFECTS NOTED.  (M)
